# SDR HNAA2010110800239

- Difficulty date: October 10, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 41,299 hours, 47,362 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD LADDER PLATE FOR PANEL 623AT HAS FRETTING INBD.  LOCALLY BLENDED FRETTING ON LADDER PLATE.  COMPLIED WITH HIGH FREQUENCY EDDY CURRENT INSP CRACK CHECK, NO DEFECTS NOTED. REPAIRED IAW EO8-57-10-0611.
